# SDR HNAA2011033000066

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 55,716 hours, 60,543 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIM EMERGENCY LIGHT AT RT FUSELAGE AFT EXTERIOR.  REMOVED LENS, R & R BULB AT SAID LOCATION, REINSTALLED LENS.
